return to home page



Medical Doctor  

  



Medical Doctor Q&A's
Name: Estell

Question:
Dr. Warner, I am 53 still in perimenopause. I have a long hx of DUB, been on all the synthetic progestins, hate the side effects. Last year went on natural estrodial/prometrium but went off after several months due to increase of migraines. Had several months of 30 days cycles (with ovulation symptoms) now having annovulatory bleeding(on 21st day of cycle) this cycle. What should I do now, go back on hormones, watch and wait or what? I'm afraid of heavy DUB again. Not sure what FSH is, last yr it was 5.8!

Answer:
At this point, you need to start proper doses of bioidentical progesterone (NOT synthetic progestins) and take the progesterone for 2 weeks each month. This will stop the anovulatory bleeding and give you normal periods with no adverse side effects.
By the way, anovulatory bleeding means that you are bleeding from the uterus without having ovulated that month.Since you did not ovulate, your ovary made no progesterone and you need to take progesterone to solve the problem. Forget the FSH- it is a worthless test.

Phillip Warner, M.D.
Power Surge Medical Consultant
To schedule a personal consultation,
call Dr. Warner at: 530.749.8511

Read more about natural, bio-identical hormones

* Read Dr. Warner's guest transcript


Information provided by Dr. Warner is general in nature and should not be construed as a substitute for a visit to and examination by your own personal physician.
Please read our disclaimer.

Return to Doctor Warner's Archive